# SDR SWAA063229

- Difficulty date: August 29, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 3,963 hours, 2,167 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: MA20A10011
- Part serial: AA50244
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

AT FL 390, RECEIVED FUEL IMBALANCE ALERT.  LEFT TANK WAS 1000 LBS LESS THAN RIGHT TANK AND DECREASING RAPIDLY.  REMOVED AND REPLACED FUEL CROSSFEED VALVE PER MM.
